RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 2, Pages 21–29 (Mi faa1616)  

This article is cited in 6 scientific papers (total in 6 papers)

Analytic classification of pairs of involutions and its applications

S. M. Voronin


Full text: PDF file (1045 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:2, 94–100

Bibliographic databases:

UDC: 517.54
Received: 12.11.1980

Citation: S. M. Voronin, “Analytic classification of pairs of involutions and its applications”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 21–29; Funct. Anal. Appl., 16:2 (1982), 94–100

Citation in format AMSBIB
\Bibitem{Vor82}
\by S.~M.~Voronin
\paper Analytic classification of pairs of involutions and its applications
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 21--29
\mathnet{http://mi.mathnet.ru/faa1616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659162}
\zmath{https://zbmath.org/?q=an:0521.30010}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 94--100
\crossref{https://doi.org/10.1007/BF01081623}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PY26000003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1616
  • http://mi.mathnet.ru/eng/faa/v16/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Davydov, “The normal form of slow motions of an equation of relaxation type and fibrations of binomial surfaces”, Math. USSR-Sb., 60:1 (1988), 133–141  mathnet  crossref  mathscinet  zmath
    3. A. A. Davydov, “Singularities of fields of limiting directios of two-dimensional control systems”, Math. USSR-Sb., 64:2 (1989), 471–493  mathnet  crossref  mathscinet  zmath
    4. Voronin S.M., Fomina P.A., “Sektorialnaya normalizatsiya polugiperbolicheskikh otobrazhenii”, Vestnik chelyabinskogo gosudarstvennogo universiteta, 2013, 94–113  elib
    5. S. M. Voronin, P. A. Fomina, “Sektorialnaya normalizatsiya polugiperbolicheskikh otobrazhenii”, Vestnik ChelGU, 2013, no. 16, 94–113  mathnet
    6. Thom O., “Pairs of Morse Functions”, J. Singul., 16 (2017), 115–129  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:209
    Full text:77
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020